Addiction Survivors

Notices

Reply
Unread 06-02-2015, 04:56 PM   #1
Huntress
Junior Member
 
Posts: 9
Default Severe side effects after 8months?

Hey everyone. I've been on suboxone since September. I have been using 8mg. I started with feeling swollen, not urinating, constipation, severe anxiety, trouble staying awake.. Those went away for the most part and I started exercising pretty heavy back in Jan. I started to feel like the 8mg wasn't working anymore? I was experiencing wds. I would get cold chills, runny nose, back pain, wake up so tired and groggy. I decided to yo my dose to what the dr originally prescribed which was 16mg. I know it was stupid. I assumed I was sweating out the meds quicker because of my new exercise regimen. Well that's when all hell broke loose. I started having vision issues like seeing colors, blurryness and trails like I was tripping on acid? I started feeling very strange so I cut it back down to 8 right away.. Well now I'm sick as a dog! I'm nauseous all the time, no appetite, no energy at all, I could sleep all day long, pain, stomach cramps, heart palpitations and moody as heck! This has been going on for almost 3 weeks now! Am I in wds from cutting my dose in half? I was only taking 16mg for one month... I have an appt Friday for a full physical to see if anything else is going on but my gut tells me it's from the suboxone and my own stupidity messing around with my doses. Does anyone know why it started to feel like 8 wasn't working anymore? I thought you didn't get a tolerance like other opioids?
Any help is appreciated!! I'm driving my husband crazy, he thinks I'm pregnant which I'm not. Help!
Huntress is offline   Reply With Quote
Unread 06-02-2015, 06:22 PM   #2
Eliza12
Senior Member
 
Posts: 676
Default

Hi Huntress,

I'm sorry that you are going thru this! It's good that you are having a physical, because I tend to doubt that it's the Sub. We're you having any cravings when you felt like it wasn't working as well? Going up to 16 and back down to 8 may have caused some problems. But after 8 months on it, it would be unusual to have withdrawal symptoms. As you said, you don't build up a tolerance to sub. Make sure they check your thyroid and blood sugar when they do labs.

I hope you feel better soon! Keep us posted.

Best,
Elizabeth
Eliza12 is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 06:06 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors